Vaginal discharge odor?
- 16 Jan 2015 by Spspsp2295
- 16 January 2015
- odor, discharge, pill, vagina
I've never had a problem with vaginal discharge or odor until I got on this pill a month and a half ago... It kinda bothers and me and is unpleasant and makes me really self conscious.
Also, the first month I was on it I got terrible cramps and migraines the week before the placebo pills, which was the week I'm usually normally on my period, and I've never had cramps before and these were awful I felt like I was dying and wanted to go to the hospital. By the end of my menstraul cycle last month I was sick to my stomach throwing up from 3 AM - 12 Noon...
I'm not sure if any of these have happened with anyone else, or what I should really do about it. I've tried to contact my doctor but I was put on hold every time I called for 20 mins and I had other things I needed to get done.
Any advice on any of this or input would be fantastic and very appreciated!!
The thing with your body wanting to have a period when you weren't on the placebos is because you didn't start the pills according to the directions. The rest I'd sure as heck be calling my doc and telling him I want a different pills. If this is important to you will keep hanging up and redialing every time they put you on hold. When the person answers tell her do not put me on hold for more then 5 min. Make a pain in the a#@ of yourself until you get to talk to someone who can help you. Or if you can get to the office walk in and tell them you aren't leaving until you see someone to talk to for 2 min. This is too important to let it go, of course you could make an appointment and go in and talk to the dr, and let them know about their phone answering system too. What pill are you on?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2015 • 1 answer
Posted 15 Nov 2015 • 1 answer
Posted 9 Sep 2016 • 1 answer
Posted 14 Aug 2017 • 1 answer
Posted 4 Jun 2018 • 0 answers